# SDR A6WA201240753

- Difficulty date: June 28, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 21,502 hours, 20,523 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Gouged
- Location: Fs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUT OUT FWD SEAL STRIKER GOUGED AT FS 310.00.  REPAIRED PAX DOOR CUT OUT FWD SEAL STRIKER IAW REO 601R-53-22-033, TYPE I REPAIR.
